Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Braided symmetric and exterior algebras


Authors: Arkady Berenstein and Sebastian Zwicknagl
Journal: Trans. Amer. Math. Soc. 360 (2008), 3429-3472
MSC (2000): Primary 17B37; Secondary 17B63
DOI: https://doi.org/10.1090/S0002-9947-08-04373-0
Published electronically: February 13, 2008
MathSciNet review: 2386232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of the paper is to introduce and study symmetric and exterior algebras in certain braided monoidal categories such as the category $ \mathcal{O}$ for quantum groups. We relate our braided symmetric algebras and braided exterior algebras with their classical counterparts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B37, 17B63

Retrieve articles in all journals with MSC (2000): 17B37, 17B63


Additional Information

Arkady Berenstein
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Email: arkadiy@math.uoregon.edu

Sebastian Zwicknagl
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Address at time of publication: Department of Mathematics, University of California, Riverside, California 92521
Email: zwicki@noether.uoregon.edu, zwick@math.ucr.edu

DOI: https://doi.org/10.1090/S0002-9947-08-04373-0
Received by editor(s): November 9, 2005
Published electronically: February 13, 2008
Additional Notes: This research was supported in part by NSF grants #DMS-0102382 and #DMS-0501103
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.